Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 7 of 7

Thread: Quit dbol still swelled badly

  1. #1

    Default Quit dbol still swelled badly

    i started dbol 45 mg a day about one month ago,I also started what supposed to be test e,says it on the bottle but we couldnt ever confirm if it was real,anyways,i quit the dbol over a week ago and been taking lasiks,which is a diuretic.I am still swelled,hurts to walk,still taking the test e injections,could the test e be keeping the swelling goiing? any advice, I still havent noticed oily skin or acne,i do feel stronger though,(placebo effect?)
    seems the dbol was real for sure,not sure about test e,how long after you quit dbol should the water weight drop? ps I gained 30 some pounds on the dbol in the three weeks i took it. didnt change my diet,its all water
    The tragedy in life doesn't lie in not reaching your goal. The tragedy lies in having no goal to reach.
    You must begin to think of yourself as becoming the person you want to be.

  2. #2
    Join Date
    May 2007
    Location
    LA
    Posts
    2,848

    Default

    Have you taken an AI?
    All the steroids in the world won't help you grow if you don't eat enough.

  3. #3

    Default

    no i have not been able to get any yet
    The tragedy in life doesn't lie in not reaching your goal. The tragedy lies in having no goal to reach.
    You must begin to think of yourself as becoming the person you want to be.

  4. #4
    Join Date
    May 2007
    Location
    LA
    Posts
    2,848

    Default

    You might want to get on that. Your estrogen is probably through the roof.
    All the steroids in the world won't help you grow if you don't eat enough.

  5. #5
    Join Date
    Jan 2009
    Location
    Miami fl
    Posts
    687

    Default

    Quote Originally Posted by sicky View Post
    You might want to get on that. Your estrogen is probably through the roof.
    im pretty sure thats what it is... keep on the test and start taking .25mgs of arimidex eod. if swelling still there then take every day instead on eod. if still nothing then drop the test completely keep on the adex for another 2 weeks and start pct.

  6. #6
    Join Date
    Aug 2007
    Location
    Florida
    Posts
    16,105

    Default

    Quote Originally Posted by Alexis99 View Post
    im pretty sure thats what it is... keep on the test and start taking .25mgs of arimidex eod. if swelling still there then take every day instead on eod. if still nothing then drop the test completely keep on the adex for another 2 weeks and start pct.
    I would run the adex at .5 ED until the swelling drops being your having excessive sides. Then drop it down to .25 eod when you feel comfortable.
    The statements contained herein have not been evaluated by the Food and Drug Administration. The consumer comments and experiences relayed herein may not be typical. Your experience may vary.



    Disclaimer: The advice I provide is based on experience and/or research and should not be considered professional medical advice. It is best to confirm any potential use of a drug or possible medical condition with a licensed doctor.

  7. #7
    Join Date
    Jan 2009
    Location
    Miami fl
    Posts
    687

    Default

    Quote Originally Posted by Floridagrowin View Post
    I would run the adex at .5 ED until the swelling drops being your having excessive sides. Then drop it down to .25 eod when you feel comfortable.
    maybe .25 is enough for him though which is why i prefer so gradually increase the dose...

    but .50 ed will most likely work for sure so up to you...

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •